>> Wednesday, August 3, 2011
he perked up and began doing things we havent't seen in YEARS. Literally years. He ate with a spoon, without being prompted. He smiled all the time and played with his sister. He was steady on his feet and expressed on opinion when I was cleaning the dried blood from his nose (nosebleed earlier that morning because he couldn't breathe well and I had to clean him out). He actually grunted at me. ALL great signs.
I could tell immediately when his medications wore off, he became less active and didn't smile as much. I was worried but also at Taylor's archery class so I just watched him. Sure enough, he siezed. He wanted to cuddle with me, so when I put him on my lap, not even 5 minutes later, he had a Tonic that went slightly Clonic and then IMMEDIATELY out of it. Taylor saw it as she was walking back from shooting her arrows. We were both sad but I knew it was just a tough in his medicines.
We got home, I medicated him again (right on their schedule) and a half hour later, he had another, although milder. And then, no more that night. NO MORE THAT NIGHT.
He had two more this AM (once he burned through his medication) and since he has taken his Lamictal, Dilantin and Clonazepam he hasn't had any. Of course, he is sleeping still, but I would too if I had two, maybe three seizures, in less than 2 hours.
So, I called once his went to sleep and left the message that we wanted to extend the script for the Dilantin, at the full dose (I am doing a lower dose than reccommended but higher than what he is supposed to be on) until we can talk to Shari on the 22nd of this month. I will NOT let this opportinuty to help him go by. Will not. Fingers crossed they call back today and give us the OK.